# SDR SIMA2020032019003

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 35,158 hours, 32,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT SIGN AT ROW 11 IS INTERMITTANT.-C/A-REMOVED AND REPLACED INVERTER #6. OPS TEST OF CEILING EMERGENCY EXIT SIGN AT ROW 11 CHECKS OK. REF. EMB AMM 33-50-11.
